# SDR UIEA2011061000312

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 955-987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE IN SKIN ASSY 65B04116-2 AT BS 955 - 987, S37R - 39R IN THE DRAG SPLICE FITTING AREA.  THE CRACK DAMAGE WAS DETECTED DURING C04 PLUS A12 CHECK AND WHILE COMPLYING WITH SB 747-53A2444 REV 2.  (NRC 501750 WAS USED TO DOCUMENT THE FINDING OF THE CRACK DAMAGE. THE ACTION REQUIRED TO CLOSE NRC 501750 AND TO COMPLY WITH SB 747-53A2444, REV 2, IS TO CUT THE DAMAGE OUT OF THE SKIN AND TO INSTALL AN EXTERNAL DOUBLER REPAIR IAW SRM 53-30-03, FIG 60, DETAIL IV.)
